# SDR SWAA2022071420788

- Difficulty date: June 20, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED / [01] WELDED CRACKS ON AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT# 1131216 PER SRM 53-60-15-2R-1 PARA 4.B. (2) AND (4)  CALIBRATED EQUIPMENT USED: WELDING MACHINE: E10583; DUE 12/22;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] DYE PENETRANT INSPECTED WELDED AREAS PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER ID# ATS2504 CAL DUE: 10/2022;[04] SANDED REPAIR WELD AREA SMOOTH PER SRM 53-60-15-2R-1 PARA 4.B. (5);[05] VERIFIED CORRECTIVE ACTION 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR WELD AREA ACB FWD CORNER SCUFF PLATE IAW 51-20-01-0G-0 AND SOPM 20-41-02;[07] ALL STEP ARE COMPLITED;[08] VERIFIED CORRECTIVE ACTION 6; 7 AND MEASUREMENT TABLE.
